Browse by Fellow

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 47.

Agrawal, Manindra (2011) The isomorphism conjecture for constant depth reductions Journal of Computer and System Sciences, 77 (1). pp. 3-13. ISSN 0022-0000

Agrawal, Manindra ; Watanabe, Osamu (2009) One-way functions and the Berman-Hartmanis conjecture Proceedings - IEEE Conference on Computational Complexity . pp. 194-202. ISSN 1093-0159

Agrawal, Manindra ; Vinay, V. (2008) Arithmetic circuits: a chasm at depth four Proceedings - Annual Symposium on Foundations of Computer Science . pp. 67-75. ISSN 0272-5428

Agrawal, Manindra ; Hoang, Thanh Minh ; Thierauf, Thomas (2007) The polynomially bounded perfect matching problem Is in NC2 Lecture Notes in Computer Science, 4393 . pp. 489-499. ISSN 0302-9743

Agrawal, Manindra ; Stephan, Frank ; Thiagarajan, P. S. ; Yang, Shaofa (2006) Behavioural approximations for restricted linear differential hybrid automata Lecture Notes in Computer Science, 3927 . pp. 4-18. ISSN 0302-9743

Agrawal, Manindra ; Saxena, Nitin (2006) Equivalence of F - algebras and cubic forms Lecture Notes in Computer Science, 3884 . pp. 115-126. ISSN 0302-9743

Agrawal, Manindra (2006) Primality tests based on Fermat's Little theorem Lecture Notes in Computer Science, 4308 . pp. 288-293. ISSN 0302-9743

Agrawal, Manindra ; Saxena, Nitin (2005) Automorphisms of finite rings and applications to complexity of problems Lecture Notes in Computer Science, 3404 . pp. 1-17. ISSN 0302-9743

Agrawal, Manindra ; Thiagarajan, P. S. (2005) The discrete time behavior of lazy linear hybrid automata Lecture Notes in Computer Science, 3414 . pp. 55-69. ISSN 0302-9743

Agrawal, Manindra (2005) Proving lower bounds via Pseudo-random generators 25th International Conference, FSTTCS 2005, 3821 . pp. 1-14.

Agrawal, Manindra ; Kayal, Neeraj ; Saxena, Nitin (2004) Primes is in P The Annals of Mathematics, 160 (2). pp. 781-793. ISSN 0003-486X

Agrawal, Manindra ; Thiagarajan, P. S. (2004) Lazy rectangular hybrid automata Lecture Notes in Computer Science, 2993 . pp. 249-257. ISSN 0302-9743

Agrawal, Manindra (2003) On derandomizing tests for certain polynomial identities Proceedings of 18th Annual IEEE Conference on Computational Complexity . pp. 355-359. ISSN 1093-0159

Agrawal, Manindra ; Biswas, Somenath (2003) Primality and identity testing via Chinese remaindering Journal of the ACM, 50 (4). pp. 429-443. ISSN 0004-5411

Agrawal, Manindra (2002) For completeness, sublogarithmic space is no space Information Processing Letters, 82 (6). pp. 321-325. ISSN 0020-0190

Agrawal, Manindra (2002) Pseudo-random generators and structure of complete degrees Proceedings of 17th IEEE Annual Conference on Computational Complexity . pp. 113-121.

Agrawal, M. ; Allender, E. ; Impagliazzo, R. ; Pitassi, T. ; Rudich, S. (2001) Reducing the complexity of reductions Computational Complexity, 10 (2). pp. 117-138. ISSN 1016-3328

Agrawal, M. ; Thierauf, T. (2001) The satisfiability problem for probabilistic ordered branching programs Theory of Computing Systems, 34 (5). pp. 471-487. ISSN 1432-4350

Agrawal, Manindra (2001) The First-order isomorphism theorem Lecture Notes in Computer Science, 2245 . pp. 70-82. ISSN 0302-9743

Agrawal, Manindra (2001) Hard sets and pseudo-random generators for constant depth circuits Lecture Notes in Computer Science, 2245 . pp. 58-69. ISSN 0302-9743

Agrawal, Manindra (2001) Towards uniform AC0 - isomorphisms 16th Annual IEEE Conference on Computational Complexity . pp. 13-20.

Agrawal, Manindra ; Allender, Eric ; Datta, Samir ; Vollmer, Heribert ; Wagner, Klaus W. (2000) Characterizing small depth and small space classes by operators of higher types Chicago Journal of Theoretical Computer Science, 2000 . No pp. given. ISSN 1073-0486

Agrawal, Manindra ; Allender, Eric ; Datta, Samir (2000) On TC0, AC0, and arithmetic circuits Journal of Computer and System Sciences, 60 (2). pp. 395-421. ISSN 0022-0000

Agrawal, Manindra ; Thierauf, Thomas (2000) The formula isomorphism problem SIAM Journal on Computing, 30 (3). pp. 990-1009. ISSN 0097-5397

Agrawal, M. ; Biswas, S. (1999) Primality and identity testing via Chinese remaindering Proceedings of IEEE 40th Annual Symposium on Foundations of Computer Science, 1999 . pp. 202-208. ISSN 0272-5428

Agrawal, Manindra ; Allender, Eric ; Rudich, Steven (1998) Reductions in circuit complexity: an isomorphism theorem and a gap theorem Journal of Computer and System Sciences, 57 (2). pp. 127-143. ISSN 0022-0000

Agrawal, M. ; Allender, E. ; Datta, S. (1997) On TC0, AC0, and arithmetic circuits Proceedings of Twelfth Annual IEEE Conference on (Formerly: Structure in Complexity Theory Conference) Computational Complexity . pp. 134-148. ISSN 1093-0159

Agrawal, Manindra (1997) DSPACE(n)=2 NSPACE(n): a degree theoretic characterization Journal of Computer and System Sciences, 54 (3). pp. 383-392. ISSN 0022-0000

Agrawal, Manindra ; Impagliazzo, Russell ; Pitassi, Toniann ; Rudich, Steven ; Allender, Eric (1997) Reducing the complexity of reductions Proceedings of the twenty-ninth annual ACM symposium on Theory of computing . pp. 730-738. ISSN 0734-9025

Agrawal, M. ; Arvind, V. (1996) A note on decision versus search for graph automorphism Information and Computation, 131 (2). pp. 179-189. ISSN 0890-5401

Agrawal, M. ; Thierauf, T. (1996) The boolean isomorphism problem Proceedings of IEEE 37th Annual Symposium on Foundations of Computer Science . pp. 422-430. ISSN 0272-5428

Agrawal, M. ; Biswas, S. (1996) NP-creative sets: a new class of creative sets in NP Theory of Computing Systems, 29 (5). pp. 487-505. ISSN 1432-4350

Agrawal, Manindra (1996) On the isomorphism conjecture for weak reducibilities Journal of Computer and System Sciences, 53 (2). pp. 267-282. ISSN 0022-0000

Agrawal, Manindra ; Biswas, Somenath (1996) Polynomial-time isomorphism of 1-L-complete sets Journal of Computer and System Sciences, 53 (2). pp. 155-160. ISSN 0022-0000

Agrawal, M. ; Allender, E. (1996) An isomorphism theorem for circuit complexity Proceedings of Eleventh Annual IEEE Conference on Computational Complexity . pp. 2-11. ISSN 1093-0159

Agrawal, M. ; Arvind, V. (1996) A note on decision versus search for graph automorphism Proceedings of Eleventh Annual IEEE Conference on Computational Complexity . pp. 272-277. ISSN 1093-0159

Agrawal, M. ; Arvind, V. (1996) Geometric sets of low information content Theoretical Computer Science, 158 (1-2). pp. 193-219. ISSN 0304-3975

Agrawal, M. ; Arvind, V. (1996) Quasi-linear truth-table reductions to p-selective sets Theoretical Computer Science, 158 (1-2). pp. 361-370. ISSN 0304-3975

Agrawal, Manindra ; Venkatesh, S. (1996) On the isomorphism conjecture for 2DFA reductions International Journal of Foundations of Computer Science, 7 (4). pp. 339-352. ISSN 0129-0541

Agrawal, Manindra ; Beigel, Richard ; Thierauf, Thomas (1996) Pinpointing computation with modular queries in the Boolean hierarchy Lecture Notes in Computer Science, 1180 . pp. 322-334. ISSN 0302-9743

Agrawal, M. (1995) DSPACE(n)=?NSPACE(n): a degree theoretic characterization Proceedings of Tenth Annual IEEE Structure in Complexity Theory Conference . pp. 315-323. ISSN 1063-6870

Agrawal, M. ; Arvind, V. (1995) Reductions of self-reducible sets to depth-1 weighted threshold circuit classes, and sparse sets Proceedings of Tenth Annual IEEE Structure in Complexity Theory Conference, 1995 . pp. 264-276. ISSN 1063-6870

Agrawal, M. ; Arvind, V. (1994) Polynomial time truth-table reductions to p-selective sets Proceedings of the Ninth Annual Structure in Complexity Theory Conference, 1994 . pp. 24-30.

Agrawal, M. (1994) On the isomorphism problem for weak reducibilities Proceedings of IEEE the Ninth Annual Structure in Complexity Theory Conference, 1994 . pp. 338-355.

Agrawal, M. ; Biswas, S. (1993) Polynomial isomorphism of 1-L-complete sets Proceedings of IEEE the Eighth Annual Structure in Complexity Theory Conference, 1993 . pp. 75-80.

Agrawal, Manindra ; Biswas, Somenath (1992) Universal relations Proceedings of the Seventh Annual Structure in Complexity Theory Conference . pp. 207-220.

Agrawal, Manindra (1991) NP-hard sets and creativeness over constant time languages Lecture Notes in Computer Science, 560 . pp. 224-241. ISSN 0302-9743

This list was generated on Mon Apr 21 17:35:05 2014 IST.